Kodai Mathematical Seminar Reports

On the approximation to some limiting distributions

Hajime Makabe and Hidenori Morimura

Full-text: Open access

Article information

Source
Kodai Math. Sem. Rep., Volume 8, Number 1 (1956), 31-40.

Dates
First available in Project Euclid: 1 February 2006

Permanent link to this document
https://projecteuclid.org/euclid.kmj/1138843715

Digital Object Identifier
doi:10.2996/kmj/1138843715

Mathematical Reviews number (MathSciNet)
MR0081580

Zentralblatt MATH identifier
0074.34201

Subjects
Primary: 60.0X

Citation

Makabe, Hajime; Morimura, Hidenori. On the approximation to some limiting distributions. Kodai Math. Sem. Rep. 8 (1956), no. 1, 31--40. doi:10.2996/kmj/1138843715. https://projecteuclid.org/euclid.kmj/1138843715


Export citation

References

  • [1] H. MAKABE AND H. MORIMURA, On normal approximation to Poisson distribution. Rep. Stat. Appl. Res., JUSE, 4, No. 2 (1955), 37--46.
  • [2] H. MAKABE, On normal approximation to binomial distribution. Rep. Stat Appl. Res., JUSE. 4, No. 2 (1955), 47--53.
  • [3] W. FELLER, Introduction to probability theory.1950, John Wiley
  • [4] J. USPENSKY, Introduction to mathematical probability. 1937, McGraw-Hill
  • [5] T. UNO, Schi-keisan-ron. 1941, Iwanami. (in Japanese A. HALD, Statistical theory with engineering applications. 1952, John Wiley.